# SDR RU3A20130503007

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 13,780 hours, 7,213 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Propeller
- Component: Prop Assy, Hartzl
- Component part number: HCB4MP3B
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN UP AUTO FEATHERS CHECKED SAT.  DURING POWER UP ON TAKEOFF ROLL AUTO FEATHERS ARMED AT APPROX 80 KTS PLUS LEFT AUTO FEATHER LIGHT WENT OUT.  TAKEOFF ABORTED.  STOPPED ON RUNWAY, DID A RUN UP AND AUTO FEATHER ARMED.  BEGAN A SECOND TAKEOFF ROLL AND AT APPROX 80 KTS PLUS LEFT AUTO FEATHER LIGHT WENT OUT AGAIN.  TAKEOFF ABORTED.
